Ask a doctor

Why did I feel very tired and sleepy no energy for one week after Juvederm on my lips. Also lots of blisters and lip peeling.

Doctor Answers (2)

Fever blisters after juvederm

+1
One of the possible side effects to having filler injected into the lips is an outbreak of cold sores.  Trauma to the lips (needles) can cause the virus to become active.   If you are considering getting this treatment in the future i would speak to your doctor about a oral medication that you take before your injections that can help prevent an outbreak ( Valtrex) . 


Toronto Plastic Surgeon
5.0 out of 5 stars 175 reviews

Blisters and Peeling of Lips following Juvederm Injections

+1
Blisters and peeling of the lips may be due to fever blisters.  If one is prone to fever blisters, trauma may trigger and an outbreak occur.  Seek medical attention.  Medication can be prescribed to help this problem heal.  In the future, you may want to begin the Valtrex or Acyclovir 2 days prior to injection, the day of and 2 days after to alleviate this type of outbreak.

Nana Mizuguchi, MD
Louisville Plastic Surgeon
5.0 out of 5 stars 22 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.